# SDR UIEA200400201

- Difficulty date: December 9, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Engine: Ge CF650E2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Part number: 1313M56G01
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, FLT EK4979, 07/DEC/2004.  DURING INSPECTION, FOUND NR 4 ENGINE AFT CENTER BODY CRACKED OFF.  MISSING, LAST 20 INCHES FROM T/E.  REMOVED AND REPLACED NR 4 ENGINE AFT CTR BODY IAW MM 78-11-02.  INSPECTED AREA AFT OF NR 4 ENGINE FLAPS, WING AND TAIL SECTION.  NO DAMAGE FOUND.
